MathSciNet Relay Station
MathSciNet bibliographic data
MR565925 93C35
Šiljak, D. D. Reliable control using multiple control systems. Internat. J. Control 31 (1980), no. 2, 303–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement